MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: MASTERLOC CEMENTLESS TI COATED LAT STEM SIZE 9; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: MASTERLOC CEMENTLESS TI COATED LAT STEM SIZE 9; HIP CEMENTLESS STEM
Catalog Number 01.39.209
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 01/16/2024
Type of Reportable Event Serious Injury
Event or Problem Description
During the primary hip surgery on (b)(6) 2024, it was observed that the patient had sustained an intra-op fracture.The surgeon cabled the fracture around the proximal part and the surgery was completed successfully.On (b)(6) 2024, the surgeon noticed that the fracture was below the proximal part.Since the surgeon did not cable distally during the primary, he decided to revise the patient.The stem and head were substituted and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 26 january 2024: lot 2244892: (b)(4) items manufactured and released on 12-apr-2023.Expiration date: 2028-03-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event during the period of review.

Brand Name
STEM: MASTERLOC CEMENTLESS TI COATED LAT STEM SIZE 9
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18657246
Report Number3005180920-2024-00042
Device Sequence Number12815149
Product Code LZO
UDI-Device Identifier07630030885693
UDI-Public07630030885693
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K151531
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.39.209
Device Lot Number2244892
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2024
Initial Report FDA Received Date02/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale
Patient RaceWhite